Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


yellow/orange stool
Jan 7, 2008

I have been HIV+ for over 20 years. Am currently on Truvada, Lexiva and Norvir. Viral load undectable and T cells over 900. Lately have been experiencing yellow/orange colored stools...no diarrhea. Recent abdominal ct scan came back negative. Could meds be causing this? No diet changes recently.

Response from Dr. Henry

I have not seen any of my patients who developed yellow/orange stools on Lexiva/r + Truvada.

Orange stools can be caused by a number of foods such as: Any food with artificial yellow or orange coloring Carrots Cilantro Collard greens Fresh thyme Kale Sweet potatoes Spinach Turnip greens Winter squash

Yellow stool can be caused by a variety of problems often linked to abnormal levels of bilirubin due to gallbladder, pancreas, liver, or biliary tree problems.

A thorough history and physical examination by your primary care doc or HIV specialist is important to sort out the possible causes and develop recommendations if further tests are necessary. If any reader has developed yellow/orange stools on Lexiva/ritonavir + Truvada please post! KH



Previous
Fat Gain
Next
Update to "Hair Loss" problem

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement